# SDR SWIA200211154

- Difficulty date: August 24, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 5,286 hours, 4,019 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM INOP.  INSPECTED RUDDER TRIM CONTROL SWITCH PANEL.  REPAIRED WIRE CONNECTION.  OPS CHECK GOOD.
